Alert archive / Mississippi / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 333, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 14, 2016, 8:40 PM CDT for Hinds County, Warren County, Mississippi. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2016, 8:40 PM CDT (01:40 UTC)
- Expired
- Jul 14, 2016, 9:30 PM CDT
- In force
- 50 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Hinds County, MS, Warren County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 55 km from the middle of the area, began a volume at 01:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 8:59 PM CDT | TSTM WND DMG | 5 Wnw Clinton, MS | UTILITY POLE BROKEN OFF NORTHSIDE DR |
| Jul 14, 9:01 PM CDT | TSTM WND DMG | 4 W Clinton, MS | TREE DOWNED ONTO UTILITY EQUIPMENT OFF ST THOMAS RD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 14, 7:08 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 1.7 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1043 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 1449 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
082
WUUS54 KJAN 150140
SVRJAN
MSC049-149-150230-
/O.NEW.KJAN.SV.W.0333.160715T0140Z-160715T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
840 PM CDT THU JUL 14 2016
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL WARREN COUNTY IN WEST CENTRAL MISSISSIPPI...
NORTHWESTERN HINDS COUNTY IN CENTRAL MISSISSIPPI...
* UNTIL 930 PM CDT
* AT 840 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
YOUNGTON...OR 12 MILES EAST OF REDWOOD...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BOLTON...YOUNGTON AND BROWNSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF
NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3254 9061 3253 9058 3253 9055 3251 9055
3251 9053 3250 9052 3252 9052 3251 9045
3249 9045 3249 9031 3229 9040 3241 9067
TIME...MOT...LOC 0140Z 286DEG 17KT 3247 9059
HAIL...0.75IN
WIND...60MPH
$$
LAMB1 follow-up statement
822
WWUS54 KJAN 150154
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
854 PM CDT THU JUL 14 2016
MSC149-150204-
/O.CAN.KJAN.SV.W.0333.000000T0000Z-160715T0230Z/
WARREN MS-
854 PM CDT THU JUL 14 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WARREN COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
WEST CENTRAL AND CENTRAL MISSISSIPPI.
LAT...LON 3240 9061 3242 9060 3246 9058 3248 9051
3249 9045 3249 9031 3229 9040 3239 9062
TIME...MOT...LOC 0154Z 294DEG 14KT 3242 9049
$$
MSC049-150230-
/O.CON.KJAN.SV.W.0333.000000T0000Z-160715T0230Z/
HINDS MS-
854 PM CDT THU JUL 14 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHWESTERN HINDS COUNTY...
AT 854 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
BROWNSVILLE...OR 10 MILES NORTHWEST OF CLINTON...MOVING SOUTHEAST AT
15 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
BOLTON AND BROWNSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3240 9061 3242 9060 3246 9058 3248 9051
3249 9045 3249 9031 3229 9040 3239 9062
TIME...MOT...LOC 0154Z 294DEG 14KT 3242 9049
HAIL...0.75IN
WIND...60MPH
$$
LAMBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 5:18 PM CDT, 3 hours 22 minutes earlier.
Area forecast discussion, Jul 14, 5:18 PM CDT, 3 hours 22 minutes before
Area Forecast Discussion...UPDATED National Weather Service Jackson MS 518 PM CDT THU JUL 14 2016 .UPDATE...MCS currently over Central AR is showing no signs of losing steam and is currently on track to reach the NW corner of the CWA between 7 and 8 pm. Forecast for tonight has ben overhauled to significantly increase POPs across the Delta. HWO/graphics have been revised to add a limited threat generally north of I-20 and an elevated threat across much of the Delta. Damaging winds will be the main concern, but there have been a few deeper cores capable of producing severe hail. Updated products have already been shipped. /DL/ && .DISCUSSION... /Issued at 400 PM CDT THU JUL 14 2016/ SHORT TERM... The storms across our northern counties dissipated as the shortwave helping to develop the activity shifted northeast of Mississippi. Local radars this afternoon had scattered storms mainly southeast of a Natchez to Meridian line. This activity will continue into the early evening hours before dissipating. Microburst potential with these storms were lower so have pulled mention of severe storms from our HWO. Additional rain chances are possible tonight from the northwest. Afternoon water vapor imagery/RAP analysis had a second shortwave topping the large 594dam ridge over the southern plains. This shortwave was helping develop a complex of storms moving east into western Arkansas. As the mid level ridge continues to weaken tonight the complex of storms may move more to the southeast and toward our northwest zones. A few strong storms can not be ruled out especially over our northwest most zones but the complex is expected to weaken as it enters our CWA later this evening. Wl still have a moist airmass over our CWA Friday along with lower heights and a potential surface boundary left over from the storms tonight. Daytime heating should lead to scattered to numerous coverage of storms by afternoon. Cooler afternoon temperatures are expected areawide. The warmest temperatures will be in our west where the lowest pops will be carried. A storm or two with strong gusty winds will be possible Friday as well. /22/ LONG TERM... Saturday through Wednesday...At the beginning of the period a large ridge, centered over northern old Mexico, will extend over the southern CONUS and out into the Atlantic. A weakness in the ridge will exist over the lower MS valley/TN valley where a weak cold front will coincidentally be located. With convergence along the frontal boundary, 6-7 c/km lapse rates, and PWs near 2 inches, believe a good scattering of convection will result in the heat of the day. From Sunday through the end of the period, the weak front will have moved back north of the area as the mid/upper level ridging continues. The increased warming aloft will have the affect of hindering convective possibilities for the majority of the area, with southeast sections having the best, albeit slight, chances if any system can pass on the periphery of the ridge. Meanwhile, temperatures will become quite hot, especially over the ArkLaMiss Delta region where any afternoon convection will be hard to come by. It is in these areas that maximums will steadily rise each afternoon through the mid 90s into the upper 90s by Tuesday/Wednesday with heat indices around 105. /26/ && .AVIATION... Isolated to scattered storms are developing across portions of the area this afternoon thanks to daytime heating and an outflow boundary dropping east southeast through the northeast corner of the region. A few storms could be intense, producing gusty winds and frequent lighting. Some small hail will be possible with the a storm or two as well. If convection is observed on station, flight categories could be briefly reduced to IFR status due to degraded visibilities and ceiling heights. Convection should begin to wane in coverage and intensity after sunset this evening. /19/ && .JAN Watches/Warnings/Advisories... MS...None. LA...None. AR...None. && DL/22/26/19
Hazardous weather outlook, Jul 14, 5:58 PM CDT, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 558 PM CDT THU JUL 14 2016 ARZ074-075-MSZ018-019-025-026-034-035-152300- ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-WASHINGTON- HUMPHREYS- 558 PM CDT THU JUL 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE ARKLAMISS DELTA. .DAY ONE...TONIGHT AND FRIDAY SEVERE THUNDERSTORMS THREAT...ELEVATED TIMING...THROUGH MIDNIGHT A LINE OF SEVERE THUNDERSTORMS WILL MOVE INTO THE ARKLAMISS DELTA AREA THIS EVENING. DAMAGING WIND GUSTS AND HAIL TO QUARTER SIZE WILL BE POSSIBLE THESE STORMS. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT. LAZ007>009-015-016-MSZ027>033-036>047-152300- MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA-CARROLL- MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-HOLMES-ATTALA- WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA- KEMPER-WARREN- 558 PM CDT THU JUL 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA AND NORTHERN PORTIONS OF CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...TONIGHT STRONG TO SEVERE STORMS ARE POSSIBLE ALONG A LINE OF STORMS MOVING INTO THE AREA LATER TONIGHT. DAMAGING WIND GUSTS AND HAIL TO QUARTER SIZE WILL BE POSSIBLE THESE STORMS. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT. LAZ023>026-MSZ048>066-072>074-152300- FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 558 PM CDT THU JUL 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA AND SOUTHERN PORTIONS OF CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY. DL && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Jul 14, 8:13 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
813 PM CDT THU JUL 14 2016
MSZ047-150145-
WARREN MS-
813 PM CDT THU JUL 14 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WARREN COUNTY
THROUGH 845 PM CDT...
AT 812 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER REDWOOD...MOVING EAST AT 15 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
REDWOOD...YOUNGTON...FLOWERS AND OAK RIDGE.
LAT...LON 3257 9085 3258 9076 3257 9076 3257 9073
3258 9073 3258 9065 3255 9065 3254 9059
3253 9058 3253 9055 3250 9056 3250 9058
3248 9061 3245 9059 3238 9063 3237 9064
3242 9086
TIME...MOT...LOC 0112Z 277DEG 11KT 3250 9080
LAMBSpecial weather statement, Jul 14, 8:17 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
817 PM CDT THU JUL 14 2016
MSZ046-052-150200-
LAUDERDALE MS-KEMPER MS-
817 PM CDT THU JUL 14 2016
...A STRONG THUNDERSTORM WILL AFFECT LAUDERDALE AND SOUTHERN KEMPER
COUNTIES UNTIL 900 PM CDT...
AT 817 PM CDT...METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR PORTERVILLE TO MERIDIAN STATION TO
MARTIN. MOVEMENT WAS SOUTHEAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
MERIDIAN STATION...COLLINSVILLE AND PORTERVILLE AROUND 820 PM CDT.
TAMOLA AROUND 830 PM CDT.
LAUDERDALE AROUND 835 PM CDT.
MERIDIAN AND NELLIEBURG AROUND 840 PM CDT.
MARION AND TOOMSUBA AROUND 850 PM CDT.
KEWANEE AROUND 900 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
EAST CENTRAL MISSISSIPPI.
LAT...LON 3239 8841 3238 8843 3234 8892 3266 8891
3265 8873 3281 8856 3273 8837
TIME...MOT...LOC 0117Z 315DEG 19KT 3265 8850 3256 8863 3254 8881
DCLocal storm report, Jul 14, 8:20 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
820 PM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND DMG DERMOTT 33.53N 91.44W
07/14/2016 CHICOT AR EMERGENCY MNGR
TREES AND POWERLINES DOWNED ALL THROUGH THE CITY.
&&
DCOXSpecial weather statement, Jul 14, 8:24 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
824 PM CDT THU JUL 14 2016
MSZ045-150200-
NESHOBA MS-
824 PM CDT THU JUL 14 2016
...THUNDERSTORMS PRODUCING LOCALLY HEAVY RAINFALL ACROSS NESHOBA
COUNTY...
AT 823 PM CDT...METEOROLOGISTS WERE TRACKING A THUNDERSTORMS
PRODUCING LOCALLY HEAVY RAINFALL ACROSS THE SOUTHERN HALF
OF NESHOBA COUNTY...MOVING SOUTHEAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PHILADELPHIA...PEARL RIVER...NESHOBA...DOWDVILLE...HERBERT SPRINGS...
HOUSE...DIXON...BETHSAIDA AND TUCKER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3260 8892 3260 8931 3280 8931 3276 8892
3266 8891
TIME...MOT...LOC 0123Z 301DEG 19KT 3268 8914
LAMBLocal storm report, Jul 14, 8:27 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
827 PM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM TSTM WND DMG BONITA 32.92N 91.67W
07/14/2016 MOREHOUSE LA LAW ENFORCEMENT
TREES DOWNED ALL THROUGH THE NORTHERN PORTIONS OF THE
PARISH.
&&
DCOXLocal storm report, Jul 14, 8:33 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
833 PM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND GST MACON 33.11N 88.56W
07/14/2016 E50 MPH NOXUBEE MS EMERGENCY MNGR
A TREE WAS DOWN ALONG WITH SOME POWER OUTAGES.
&&
27The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 7:03 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Scott | 42 min |
| Jul 14, 7:07 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee | 38 min |
| Jul 14, 7:21 PM CDT | Special Weather Statement | JAN | Kemper, Neshoba | 54 min |
| Jul 14, 7:32 PM CDT | Special Weather Statement | JAN | Yazoo | 28 min |
| Jul 14, 7:46 PM CDT | Flash Flood Warning | JAN | Noxubee | 3 hr |
| Jul 14, 7:50 PM CDT | Special Weather Statement | JAN | Scott | 25 min |
| Jul 14, 8:06 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 39 min |
| Jul 14, 8:13 PM CDT | Special Weather Statement | JAN | Warren | 32 min |
| Jul 14, 8:17 PM CDT | Special Weather Statement | JAN | Lauderdale | 43 min |
| Jul 14, 8:24 PM CDT | Special Weather Statement | JAN | Neshoba | 36 min |
| Jul 14, 8:38 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey | 67 min |
| Jul 14, 8:42 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Humphreys, Sunflower, Washington | 63 min |
| Jul 14, 8:59 PM CDT | Severe Thunderstorm Warning | JAN | Warren, Yazoo | 61 min |
| Jul 14, 9:01 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Holmes, Leflore | 59 min |
| Jul 14, 9:07 PM CDT | Special Weather Statement | JAN | Madison | 23 min |
| Jul 14, 9:09 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 49 min |
| Jul 14, 9:16 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne | 59 min |
| Jul 14, 9:44 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Simpson | 15 min |
| Jul 14, 9:48 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison | 57 min |
| Jul 14, 10:03 PM CDT | Special Weather Statement | JAN | Attala, Carroll, Grenada, Holmes, Montgomery | 57 min |
| Jul 14, 10:15 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Copiah, Franklin, Jefferson, Lincoln | 29 min |
| Jul 14, 10:20 PM CDT | Severe Thunderstorm Warning | JAN | Rankin | 31 min |
| Jul 14, 10:49 PM CDT | Special Weather Statement | JAN | Adams, Copiah, Franklin, Lawrence, Lincoln | 56 min |
| Jul 15, 11:56 AM CDT | Flash Flood Warning | JAN | Forrest, Lamar | 3 hr |
| Jul 15, 2:00 PM CDT | Special Weather Statement | JAN | Lawrence | 45 min |
| Jul 15, 2:57 PM CDT | Special Weather Statement | JAN | Grenada | 48 min |
| Jul 15, 5:46 PM CDT | Special Weather Statement | JAN | Adams | 29 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.